# SDR SWAA061849

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 62,629 hours, 49,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND PRESSURE BULKHEAD CRACKED AT BS 1016, STR 23R.  REPAIRED PRESSURE BULKHEAD PER SRM.
